Itching from TTA products?

  1. Registered User
    McBurly's Avatar
    Stats
    5'8"  235 lbs.
    Join Date
    Feb 2004
    Age
    30
    Posts
    481
    Rep Power
    124536

    Itching from TTA products?


    Has anyone gotten itchy from taking any sort of TTA product?

    I've been on TTA over a week and I seem to itch all over. Nothing horrible, its completely tolerable but I am starting to wonder if it is some kind of allergic reaction to it.

  2. Registered User
    chainsaw's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    1,211
    Rep Power
    3816

    What are TTA products, used search on this site and said "Sorry no matches"
  3. Registered User
    McBurly's Avatar
    Stats
    5'8"  235 lbs.
    Join Date
    Feb 2004
    Age
    30
    Posts
    481
    Rep Power
    124536

    Quote Originally Posted by b_delgros
    What are TTA products, used search on this site and said "Sorry no matches"
    Melting Point by Designer Supps
    LipidFX by Scivation
    or bulk TTA powder
    •   
       

  4. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Rep Power
    1228

    I experienced a great deal of itching when on melting point. At the time, I was also using lean extreme, and had also restarted using sesathin, so didn't really know whether or not the melting point was to blame for the itching or not.
  5. Registered User
    Enigma76's Avatar
    Join Date
    May 2004
    Location
    Boston
    Age
    29
    Posts
    981
    Rep Power
    619

    Quote Originally Posted by McBurly
    Melting Point by Designer Supps
    LipidFX by Scivation
    or bulk TTA powder
    Also, Custom is coming out with a TTA/green tea/forskolin blend soon.


    TTA effects the immune system...for me, it manifested itself as a mouthful of canker sores (this happened to others too)...maybe for you guys, it manifested as itching.
  6. Registered User
    McBurly's Avatar
    Stats
    5'8"  235 lbs.
    Join Date
    Feb 2004
    Age
    30
    Posts
    481
    Rep Power
    124536

    Quote Originally Posted by Enigma76
    Also, Custom is coming out with a TTA/green tea/forskolin blend soon.
    Yeah I'm looking forward to that combo
  7. Registered User
    the Cardinal's Avatar
    Join Date
    Dec 2003
    Posts
    182
    Rep Power
    221

    Quote Originally Posted by McBurly
    Has anyone gotten itchy from taking any sort of TTA product?

    I've been on TTA over a week and I seem to itch all over. Nothing horrible, its completely tolerable but I am starting to wonder if it is some kind of allergic reaction to it.
    Yep, big time. I've tried three different TTA products, and by the second week of using each one, the itching drives me crazy (I tried three different products/formulations hoping that something other than the TTA was the cause, but I had no such luck). Each time, it started off in a localized area such as a spot near my clavicle, and after a few more days, it spread to other areas like my groin, which became unbearable.

    I will say this - each of the products I used seems to work as advertised, but I can't use any of them anymore because of the allergic reaction, which continues for a few days even after I stop using. Until now, I've never had a severe reaction or allergy to any of the too-numerous-to-count supplements I've used, so it's really a bummer that a datgum fatty acid would lay me low!
  8. Registered User
    McBurly's Avatar
    Stats
    5'8"  235 lbs.
    Join Date
    Feb 2004
    Age
    30
    Posts
    481
    Rep Power
    124536

    Quote Originally Posted by the Cardinal
    Yep, big time. I've tried three different TTA products, and by the second week of using each one, the itching drives me crazy (I tried three different products/formulations hoping that something other than the TTA was the cause, but I had no such luck). Each time, it started off in a localized area such as a spot near my clavicle, and after a few more days, it spread to other areas like my groin, which became unbearable.

    I will say this - each of the products I used seems to work as advertised, but I can't use any of them anymore because of the allergic reaction, which continues for a few days even after I stop using. Until now, I've never had a severe reaction or allergy to any of the too-numerous-to-count supplements I've used, so it's really a bummer that a datgum fatty acid would lay me low!
    I'm getting more and more used to the itching, its the only side I'm getting no cramps even at ~2-3g/day. It is a little annoying when trying to go to sleep though, but benedryl seems to help.
  •   

      
     

Similar Forum Threads

  1. Replies: 2
    Last Post: 05-22-2011, 06:36 PM
  2. Got an itch from axcite
    By spiro in forum Pheromones
    Replies: 12
    Last Post: 07-10-2009, 08:29 PM
  3. ANYBODY EVER USE ANYTHING FROM "PROVEN PRODUCTS"
    By jtnixit in forum Anabolics
    Replies: 7
    Last Post: 03-27-2009, 08:12 PM
  4. Inhibit-E from SNS product information and HPLC
    By sns8778 in forum Nutraplanet
    Replies: 1
    Last Post: 05-12-2006, 02:21 PM
  5. Replies: 2
    Last Post: 03-01-2003, 05:50 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.